# SDR GTIA2023042737135

- Difficulty date: April 25, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N650NK
- Make and model: Airbus A320-232
- Aircraft serial: 7724
- Aircraft time: 19,430 hours, 8,695 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON DOWNWIND TO LANDING STRONG DIRTY SOCK SMELL THAT GOT BETTER W/ PACK #1 OFF-FOUND #1 ENGIE DEOILER LEAKING. R/R #1 ENGINE DEOILER SEAL IAW AMM 72-60-31. OPS AND LEAK CHECK GOOD. SEE L/P 3036295-2 FOR DEFFERAL
